# SDR HEEA0015957

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406010413117
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.   BELL WAS UNABLE TO SUPPLY TRUNNION BEARING P/N 406-310-405-101, SO PHI ORDERED THE PITCH LINK ASSY P/N 406-010-413-117 INSTEAD.  PHI THEN ROBBED THE BEARING OFF OF THE SERVICEABLE PITCH LINK.  THE UNSERVICEABLE BEARING WAS INSTALLED ON THE SERVICEABLE LINK ASSY, WHICH NOW RENDERS THE LINK ASSY UNSERVICEABLE.
